Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the zeros of certain polynomials


Author: Fernando Rodriguez-Villegas
Journal: Proc. Amer. Math. Soc. 130 (2002), 2251-2254
MSC (2000): Primary 12D10, 13D40
Published electronically: February 8, 2002
MathSciNet review: 1896405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that certain naturally arising polynomials have all of their roots on a vertical line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12D10, 13D40

Retrieve articles in all journals with MSC (2000): 12D10, 13D40


Additional Information

Fernando Rodriguez-Villegas
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712
Email: villegas@math.utexas.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06454-7
PII: S 0002-9939(02)06454-7
Keywords: Polynomials, roots, Hilbert functions
Received by editor(s): March 16, 2001
Published electronically: February 8, 2002
Additional Notes: Support for this work was provided in part by grants from NSF and TARP
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2002 American Mathematical Society